RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1958, Volume 120, Number 3, Pages 468–471 (Mi dan23072)  

This article is cited in 3 scientific papers (total in 3 papers)

MATHEMATICS

Estimates of solutions of elliptical and parabolical systems

L. N. Slobodetskiĭ

A. I. Hertsen Leningrad State Pedagogical Institute

Full text: PDF file (417 kB)

Bibliographic databases:
Presented: В. И. Смирнов
Received: 16.01.1958

Citation: L. N. Slobodetskiǐ, “Estimates of solutions of elliptical and parabolical systems”, Dokl. Akad. Nauk SSSR, 120:3 (1958), 468–471

Citation in format AMSBIB
\Bibitem{Slo58}
\by L.~N.~Slobodetski{\v\i}
\paper Estimates of solutions of elliptical and parabolical systems
\jour Dokl. Akad. Nauk SSSR
\yr 1958
\vol 120
\issue 3
\pages 468--471
\mathnet{http://mi.mathnet.ru/dan23072}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0106326}
\zmath{https://zbmath.org/?q=an:0088.30303}


Linking options:
  • http://mi.mathnet.ru/eng/dan23072
  • http://mi.mathnet.ru/eng/dan/v120/i3/p468

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. K. K. Golovkin, “The principle of locality in the theory of boundary-value problems for partial differential equations. I”, Math. USSR-Izv., 1:5 (1967), 983–1010  mathnet  crossref  mathscinet  zmath
    2. Nguyen Minh Chuong, “On isomorphism of Sobolev spaces of variable order”, Math. USSR-Sb., 49:1 (1984), 1–17  mathnet  crossref  mathscinet  zmath
    3. V. S. Belonosov, “Instability indices of differential operators”, Math. USSR-Sb., 57:2 (1987), 507–525  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:52
    Full text:33

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019